| Model Number |
1012451-12 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/01/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation determined the reported complaints appear to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was to treat a lesion in a right coronary artery (rca) with heavy calcification and heavy tortuosity.The 3.5x12mm nc trek rx balloon dilatation catheter (bdc) met resistance with the lesion during advancement and failed to cross due to the anatomy.There were no other device issues such as shaft separation and stent dislodgement.The bdc was removed independently.There was resistance with the lesion during removal.Another device was used to complete the procedure.There was no adverse patient effect.There was no clinically significant delay in the procedure.No additional information was provided.